# SDR AUS20011056

- Difficulty date: October 2, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Beech 400A
- Engine: Pwa JT15D5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: GYS186C21
- Condition: Loose
- Location: Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(AUS) LT MAIN WHEEL TIE BOLTS LOOSE. TIRE DEFLATED.
